# SDR SWIA201333276

- Difficulty date: April 19, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 24,178 hours, 20,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT AT MAIN CABIN DOOR BURNED OUT.  (FLT 5467)  RELAMPED EMERGENCY LIGHT.
